Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Have you taken antibiotics ? Do you have a white tongue ? Do you have dandruff ? If you get back to me with answers to these questions, I can provide information that may help you.

You might have fungal acne (or gram negative acne), both of which are CAUSED by taking antibiotics for ordinary acne.

 

 

Share this post


Link to post
Share on other sites

OK, thanks.

The problem could still be caused by fungus. Topical antifungal creams are totally safe and some are available without a prescription.

Buy some clotrimazole cream (canesten) (no prescription required) and apply that to the affected areas 2-3 times a day for several days. If the problem does not improve I am happy to hear back from you.

Have you been bitten by a tick or by a mosquito ?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×